# SDR QXEA200300866

- Difficulty date: July 21, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 35,194 hours, 44,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008905
- Part serial: 841
- Condition: Failed
- Location: Cabin
- Part time: 109,262 hours, 109,151 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND AND RIGHT HAND AFT EVACUATION LIGHTS ARE INOPERATIVE. REPLACED BATTERY POWER SUPPLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
